# SDR WLDA200484

- Difficulty date: August 2, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- Engine: Pwa PW4462
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB1688502
- Condition: Punctured
- Location: Rt Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C-CHECK, WHILE PERFORMING J/C NR WA5740 FOUND A PUNCH HOLE ON RT WING LEADING EDGE SLAT NR 3 AT STA XOS435.  PERFORMED REPAIR OF RT WING LEADING EDGE SLAT NR 3 IAW EGAT EI NR W2004A53B.  CONDITION CHECK SATISFACTORY.
